# SDR SWAA2021080990173

- Difficulty date: July 2, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD GROUND SPOILER #7 O/B LEADING EDGE LOWER SURFACE IS CHAFED.(MARKED) ; / [01] #7 GROUND SPOILER TO BE REPLACED ON CARD# TTG8Q005NZHO.; [02] CARD # SHOULD BE TTG8Q005NZH0; [03] C/W; [04] VERIFIED.
